About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 173051, 9 pages
http://dx.doi.org/10.1155/2013/173051
Research Article

Proportional Derivative Control with Inverse Dead-Zone for Pendulum Systems

Sección de Estudios de Posgrado e Investigación, ESIME Azcapotzalco, Instituto Politécnico Nacional, Avenida de las Granjas No. 682, Colonia Santa Catarina, 02250 México, DF, Mexico

Received 11 July 2013; Revised 30 August 2013; Accepted 2 September 2013

Academic Editor: Zidong Wang

Copyright © 2013 José de Jesús Rubio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José de Jesús Rubio, Zizilia Zamudio, Jaime Pacheco, and Dante Mújica Vargas, “Proportional Derivative Control with Inverse Dead-Zone for Pendulum Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 173051, 9 pages, 2013. doi:10.1155/2013/173051